# SDR DALA2018030901514

- Difficulty date: March 3, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 73,270 hours, 54,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT CENTER STAIR LIGHT INOPERATIVE. FOUND BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-50.
